# SDR CA001129024

- Difficulty date: November 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Coupling
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE ALTITUDE OF 23,000, THE LT REV UNLOCKED CAUTION MESSAGE APPEARED WITH THE REV ICON ON THE N1 GAUGE AND THE T/R REV EMERGENCY STOW LIGHT ILLUMINATED. EMERGENCY DECLARED. THE MAINTENANCE REPLACED THE THRUST REVERSER / PDU FLEXSHAFT LOCK OUT UNIT. AIRCRAFT RETURNED TO SERVICE.
